| Model Number |
21-7345-24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Operator of device: patient/consumer.
Event or Problem Description
It was reported that the patient's bag leaked.No patient injury was reported.
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updates not required.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available.A dhr (device history review) was not performed., corrected data: b3: correction: lot number: 4254184.H4: correction: device manufacturing date: 17-mar-2022.